# SDR SWAA2014070729692

- Difficulty date: June 27, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 23,533 hours, 10,160 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER  RIB AT 92.70, 2ND VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
